# SDR ASOA201100035

- Difficulty date: January 5, 2011
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N826AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7210
- Aircraft time: 31,174 hours, 27,580 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 559-574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BELLY SKIN AROUND FASTENERS STA 559+112 TO 574, BETWEEN STR 23R-24L.  REMOVED CORROSION FROM BELLY SKIN IAW SRM 51-21-06.  FOUND TO BE WITHIN LIMITS IAW SRM 53-00-31 3C.
